# SDR AWXA200401026

- Difficulty date: September 9, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,634 hours, 40,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK, A 3 3/16 INCH CRACK WAS FOUND IN FUSELAGE SKIN AT RT TAIL AREA FORWARD OF OUTFLOW VALVE BS 927, STR 23 RT. MAINTENANCE REMOVED DAMAGED AREA OF SKIN AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST.  FABRICATED A REPAIR DOUBLER AND INSTALLED REPAIR PART IAW B737-300 SRM 53-00-01, FIG 229, DETAIL XI.
